Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Nebaluev S. I., Susin M. Н. Tolerant Bundle of Ways and Gurevich’s Theorem for Tolerant Spaces. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 4, pp. 41-44. DOI: 10.18500/1816-9791-2009-9-4-1-41-44

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
23.11.2009
Full text:
(downloads: 154)
Language: 
Russian
Heading: 
UDC: 
513.6

Tolerant Bundle of Ways and Gurevich’s Theorem for Tolerant Spaces

Autors: 
Nebaluev S I, Saratov State University
Susin M.N. Н., Saratov State University
Abstract: 

In the article the tolerant bundle of ways with tolerant collapsible bundle space is constructed and the tolerant analogue of the Gurevich’s the oremisproved by mean sofexact homotopic sequence and homology spectral sequence of tolerant bundles .

References: 
  1. Небалуев С.И., Кляева И.А. Толерантное расслоение пространства толерантных путей // Исследования по алгебре, теории чисел, функциональному анализу и смежным вопросам. Саратов: Изд-во Сарат. ун-та, 2005. Вып. 3. С. 93–106.
  2. Небалуев С.И. Гомологическая теория толерантных пространств. Саратов: Изд-во Сарат. ун-та, 2006.
  3. Небалуев С.И. Точные гомотопические последовательности в теории толерантных пространств // Чебышевский сборник. Тула, 2004. T. V, вып. 3(11). С. 64–97.
  4. Сусин М.Н. Слабая толерантность в пространстве толерантных путей // Исследования по алгебре, теории чисел, функциональному анализу и смежным вопросам. Саратов: Изд-во Сарат. ун-та, 2009. Вып. 5. С. 121–131.
  5. Небалуев С.И., Кляева И.А., Сусин М.Н. Построение спектральной последовательности толерантного расслоения // Исследования по алгебре, теории чисел, функциональному анализу и смежным вопросам. Саратов: Изд-во Сарат. ун-та, 2009. Вып. 5. С. 94–118.
  6. Серр Ж.-П. Сингулярные гомологии расслоенных пространств. Расслоенные пространства и их приложения. М.: Изд-во иностр. лит., 1958.